# SDR SWIA202159769

- Difficulty date: April 13, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Closeout Panel
- Part number: 601R384371
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER CLOSE OUT FWD AND AFT LOWER PANS ARE HEAVILY CORRODED      (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED SERVICE DOOR LOWER CLOSE OUT FWD AND AFT LOWER PANS IAW CRJ 200 SRM 51-42-06, 51-42-21,51-42-10 AND SNIEO 60138304S05 AND S06.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
